Constructing Homomorphisms between Verma Modules
Journal of Lie theory, Tome 15 (2005) no. 2, pp. 415-428
Cet article a éte moissonné depuis la source Heldermann Verlag
We describe a practical method for constructing a nontrivial homomorphism between two Verma modules of an arbitrary semisimple Lie algebra. With some additions the method generalises to the affine case.
Classification :
17B10, 17-04, 17-08
Mots-clés : Semisimple Lie algebras, Verma modules, algorithms
Mots-clés : Semisimple Lie algebras, Verma modules, algorithms
@article{JLT_2005_15_2_JLT_2005_15_2_a3,
author = {W. A. d. Graaf },
title = {Constructing {Homomorphisms} between {Verma} {Modules}},
journal = {Journal of Lie theory},
pages = {415--428},
year = {2005},
volume = {15},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2005_15_2_JLT_2005_15_2_a3/}
}
W. A. d. Graaf . Constructing Homomorphisms between Verma Modules. Journal of Lie theory, Tome 15 (2005) no. 2, pp. 415-428. http://geodesic.mathdoc.fr/item/JLT_2005_15_2_JLT_2005_15_2_a3/